Monday, June 15, 2009

Tysabri day and a whole lot more

Today was my Tysabri day. I know I probably should know the infusion # I am on but I don't.

It seems meaningless to read " I had infusion # whatever today". Who the heck cares what number you are on as long as it is still working.
I really was looking forward to my Tysabri today because I knew with everything I have been going thru the past week I would be feeling better in no time.
I love this drug. They were so busy there this morning. One person was late, one person was 45 minutes early. What ever happened to appts? 9:00 means 9:00.

Before I went to my Tysabri infusion I decided to call my neuro and let him know how I have been feeling. How awful the weekend was and see how he felt about me going back to the dose I was on of muscle relaxers.
I called his office at 8:20, Mark was going to pick me up at 8:45. My neuro called back at 8:30 just ten minutes after I called.
We talked and I shared my awful weekend with him. Before I could even ask he suggested I increase the dose. Yeah !
I can't wait til tomorrow to feel better. He said it will take some time to make me feel better but he was okay with increasing the dose.
I don't think I ll be feeling much better for my NMSS lunch on Wednesday but I will it give it my best.
I am really tired today. When I came home from Tysabri I wanted to wash my hair so I jumped in the shower and blew my naturally curly hair straight. It feels like it is going to rain at any minute with is making me even more tired.
I collected the trash, took the dogs out, did some laundry, made the bed. The usual stuff.

Next I'll start dinner, take the dogs out again, feed the dogs, answer some emails, fill some orders and so on.

I can't find the phone number of the woman at Macy's who I thought would resolve this problem. I should have known they wouldn't do what they said they would do.

Have a great Day everybody. Smile _ It makes people wonder what you are up to. HAHA


Cathy
www.TheMSShoppe.com

2 comments:

Lanette said...

Glad to hear Tysabri makes you feel better and your muscle relaxers have been officially increased again. I've been on the couch the past two days with leg pain and my current meds are not helping my very tense muscles. May I ask what muscle relaxers you use and how much?

Cathy said...

Lanette,
I am on Tizanidine ( Generic for zanaflex). Check with your neuro on possible drug interactions so you don't go what I'm going thru.
I have tried a few and this doesn't have any side effects. I absolutely need sleep after I take it. Feel better